# SDR UPS97822235

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1680-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FINGER DOUBLER AT STR 28L FS 1680-1740 HAS EXFOLIATED CORROSION.  FABRICATED AND INSTALLED FINGER DOUBLER IAW SRM 51-1-21.
